MathSciNet Relay Station
MathSciNet bibliographic data
MR1401657 (97e:35065) 35J65 (35B05 58E05)
Suzuki, Takashi Positive solutions for semilinear elliptic equations on expanding annuli: mountain pass approach. Funkcial. Ekvac. 39 (1996), no. 1, 143–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement